A representation theorem for stratified complete lattices

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

Stratified complete lattices are complete lattices equipped with a sequence of preorderings associated with the ordinals less than a given nonzero ordinal, typically a limit ordinal. They have been used to give semantics to recursive definitions involving nonmonotonic operations. We provide representation theorems for stratified complete lattices by inverse limits of complete lattices.

Original languageEnglish
Title of host publicationLogic, Language, and Computation - 11th International Tbilisi Symposium, TbiLLC 2015, Revised Selected Papers
PublisherSpringer Verlag
Pages263-289
Number of pages27
Volume10148 LNCS
ISBN (Print)9783662543313
DOIs
Publication statusPublished - 2017
Event11th International Tbilisi Symposium on Logic, Language, and Computation, TbiLLC 2015 - Tbilisi, Georgia
Duration: Sep 21 2015Sep 26 2015

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume10148 LNCS
ISSN (Print)03029743
ISSN (Electronic)16113349

Other

Other11th International Tbilisi Symposium on Logic, Language, and Computation, TbiLLC 2015
CountryGeorgia
CityTbilisi
Period9/21/159/26/15

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'A representation theorem for stratified complete lattices'. Together they form a unique fingerprint.

  • Cite this

    Ésik, Z. (2017). A representation theorem for stratified complete lattices. In Logic, Language, and Computation - 11th International Tbilisi Symposium, TbiLLC 2015, Revised Selected Papers (Vol. 10148 LNCS, pp. 263-289). (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); Vol. 10148 LNCS). Springer Verlag. https://doi.org/10.1007/978-3-662-54332-0_15